Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Cluster values of holomorphic functions of bounded type


Authors: Richard M. Aron, Daniel Carando, Silvia Lassalle and Manuel Maestre
Journal: Trans. Amer. Math. Soc. 368 (2016), 2355-2369
MSC (2010): Primary 46J15, 46E50, 30H05
DOI: https://doi.org/10.1090/tran/6407
Published electronically: July 1, 2015
MathSciNet review: 3449242
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 46J15, 46E50, 30H05

Retrieve articles in all journals with MSC (2010): 46J15, 46E50, 30H05


Additional Information

Richard M. Aron
Affiliation: Department of Mathematical Sciences, Kent State University, Kent, Ohio 44242
Email: aron@math.kent.edu

Daniel Carando
Affiliation: Departamento de Matemática, Pab I, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, (1428) Buenos Aires, Argentina – and – IMAS - CONICET
Email: dcarando@dm.uba.edu

Silvia Lassalle
Affiliation: Departamento de Matemática, Universidad de San Andrés, Vito Dumas 284, (B1644BID) Victoria, Buenos Aires, Argentina – and – IMAS - CONICET
Email: slassalle@udesa.edu.ar

Manuel Maestre
Affiliation: Departmento de Análisis Matemático, Universidad de Valencia, Doctor Moliner 50, 6100 Burjasot (Valencia), Spain
Email: Manuel.Maestre@uv.es

DOI: https://doi.org/10.1090/tran/6407
Keywords: Cluster value, analytic functions of bounded type, Banach space, spectrum, fiber
Received by editor(s): March 26, 2013
Received by editor(s) in revised form: November 14, 2013, and January 11, 2014
Published electronically: July 1, 2015
Additional Notes: The first and fourth authors were supported by MICINN Project MTM2011-22417
The second and third authors were partially supported by CONICET PIP 0624, ANPCyT PICT 2011-1456 and UBACyT Grants 1-218, 1-746, and 20020130100474BA
Article copyright: © Copyright 2015 American Mathematical Society